# SDR SWIA200922482

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 15,431 hours, 13,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING IN CABIN.  (FLT 6112)  REPLACED COVER.
